Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Simple Proof of Tychonoff's Theorem Via Nets

Paul R. Chernoff
The American Mathematical Monthly
Vol. 99, No. 10 (Dec., 1992), pp. 932-934
DOI: 10.2307/2324485
Stable URL: http://www.jstor.org/stable/2324485
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Proof of Tychonoff's Theorem Via Nets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
932
    932
  • Thumbnail: Page 
933
    933
  • Thumbnail: Page 
934
    934